# SDR RAIA00207206

- Difficulty date: July 6, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 14,764 hours, 15,712 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Sensing Element
- Part number: 31055863
- Part serial: 452
- Condition: False Indication
- Part time: 12,090 hours, 11,153 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

9546-STL- CREW REPORTED #2 ENGINE TORQUE FLUX DURING CLIMB. MAINTENANCE REMOVED AND REPLACED THE SPEED MONOPOLE, OPS CK OK.
